# SDR 2004UALA00324

- Difficulty date: April 9, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 45,477 hours, 17,104 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1013273
- Condition: Overheated
- Location: Row 10-11
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SIDEWALL LIGHT AT ROW 10-11 LT SIDE EMITTING ODOR.  REPLACED LIGHT ASSEMBLY.
